Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 39392, 10 pages
http://dx.doi.org/10.1155/MPE/2006/39392

Hydromagnetic boundary layer micropolar fluid flow over a stretching surface embedded in a non-darcian porous medium with radiation

Department of Mathematics, Faculty of Science, Benha University, Benha 13518, Egypt

Received 31 January 2006; Accepted 16 July 2006

Copyright © 2006 Mostafa A. A. Mahmoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mostafa A. A. Mahmoud, Mahmoud Abd-elaty Mahmoud, and Shimaa E. Waheed, “Hydromagnetic boundary layer micropolar fluid flow over a stretching surface embedded in a non-darcian porous medium with radiation,” Mathematical Problems in Engineering, vol. 2006, Article ID 39392, 10 pages, 2006. https://doi.org/10.1155/MPE/2006/39392.